MathSciNet Relay Station
MathSciNet bibliographic data
MR1969370 33D15 (05A30 33D05)
Liu, Zhi-Guo Some operator identities and $q$-series transformation formulas. Discrete Math. 265 (2003), no. 1-3, 119–139.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement